# SDR SWAA2024070202044

- Difficulty date: June 14, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36663
- Aircraft time: 45,125 hours, 27,398 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Receptacle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Gly Coffeemaker
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY HAS CORROSION UNDER THE COFFEE MAKER RAILS<[01] OK TO INSTALL;[02] OK TO INSTALL GIVEN.;[03] COMPLETED STEP 2. IAW AMM 38-10-00-790-801 PER ATS TOOL ID:IS000141 S/N:315583A CAL DUE 12/2024;[04] ALL STEPS COMPLETED;[05] COMPLETE
